JOURNAL ARTICLE

Cutaneous adverse effects during therapy with an epidermal growth factor receptor (EGFR) inhibitor

Francesca Santoro, Emanuele Cozzani, Aurora Parodi
Journal of Dermatological Treatment 2006, 17 (3): 160-1
16854757
The use of epidermal growth factor receptor (EGFR) inhibitors for the treatment of solid tumours is now increasing. Cutaneous side effects, namely acneiform eruption, xerosis, telangiectasia, hyperpigmentation, fissures, hair and nail changes, are reported in literature. We describe a case of a man treated with an EGFR-inhibitor (erlotinib) for a cell lung cancer who developed skin manifestations localized in an uncommon area and with an atypical evolution.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
16854757
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.